MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 429878
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Tachycardia (2095); Syncope/Fainting (4411)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that they were in the hospital because of a fainting spell and "passed out" the day prior.The patient stated that "they showed a tachycardia or something in my heart thing".Additionally, the patient mentioned the physician that implanted the cardiac resynchronization therapy defibrillator (crt-d) said one of the leads was not placed right in their "first one" and when the patient fainted, the defibrillation "did not go off".The patient also stated the left ventricular (lv) lead was not placed properly so instead of going in to reconnect the lead, "it was hard for them to sync between the right ventricular (rv) lead and the lv lead".In addition, the patient said that when they were in the hospital, the staff told them that the reason they fainted was because of atrial fibrillation (af) and that their device should have gone off.The crt-d remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtpa2q1 crt-d implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN PERFORMA MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24368743
Report Number2649622-2026-04620
Device Sequence Number9471364
Product Code OJX
UDI-Device Identifier00643169002685
UDI-Public(01)00643169002685(17)170415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2017
Device Model Number429878
Device Catalogue Number429878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/17/2026
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693558 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age77 YR
Patient SexFemale